# SDR AALA20040681

- Difficulty date: June 10, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL DENT IN UPPER FUSELAGE SKIN BETWEEN STATION 1370 AND 1380 ADJACENT TO STRINGER 2L.  AREA IS 0.312 BY 0.312 WITH A DEPTH OF 0.018, CRACK LENGTH IS 0.250.  INSTALLED DOUBLER PER ESO 90309 DATED 06/03/2004.
